# SDR AALA202204216209

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A300*
- Aircraft serial: 6523
- Aircraft time: 21,825 hours, 8,540 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK VERY HARD TO OPEN / CLOSE IN FLIGHT. OK ON GROUND. ADJUSTED COCKPIT DOOR PER AMM 52-51-00. CHECKS GOOD ON GROUND.
